Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Increased seizures and elevated dilantin levels - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Epilepsy
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   for the past month i have been having increased seizures and trouble maintaining my dilantin levels
User :   i take all my meds exactly like i should and despite med changes it's not getting better
User :   any advise?
Doctor :   Ok
Doctor :   Did you get a CT scan done?
User :   yes showed same as last i had done....several areas from old brain injury 3 years ago
Doctor :   Ok
Doctor :   You should get your medicines revised
Doctor :   as this indicates that the dose is not sufficient.
Doctor :   What other medicines are ypou taking?
User :   dilantin, keppra, prozac, lunesta, and multivitamin
Doctor :   Ok
Doctor :   When do the seizures occur ?
Doctor :   At what time?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor